Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectrally bounded generalized inner derivations


Authors: Raúl Curto and Martin Mathieu
Journal: Proc. Amer. Math. Soc. 123 (1995), 2431-2434
MSC: Primary 46H05; Secondary 47B48
MathSciNet review: 1249873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the generalized inner derivations on a unital Banach algebra which are spectrally bounded. In particular, a simplified argument for the recent result due to Brešar that every spectrally bounded inner derivation maps into the radical is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05, 47B48

Retrieve articles in all journals with MSC: 46H05, 47B48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1249873-1
PII: S 0002-9939(1995)1249873-1
Article copyright: © Copyright 1995 American Mathematical Society